Jump to content

Obidoo

Just Registered
  • Content Count

    1
  • Joined

  • Last visited

About Obidoo

  • Rank
    Just Registered

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I am having several issues with Mirt. and would love some feedback. I started on a combo of 30 Mirt/75 Effexor at the beginning of November and it worked great. It pulled me out of a longtime depression and gave me my life back. The only problem was constant and untouchable hunger! I also gained some weight, as many do on Mirt. I can accept the extra pounds, but the hunger has just been really hard to deal with. So I tried to go down on the Mirt. and switch to Wellbutrin mid January (while keeping the Effexor in place). I went down to 15mg for 2 weeks and felt fine. That gave me the confidence to go to 15mg every other night. The plan was I would do that for 2 weeks then switch to 150mg of Wellbutrin. This has all been done with a Pdoc that I really like, by the way. The problem is that after a week on the 15mg Mirt. every other night, the depression came back, so I was left with a choice: ride out the depression over the next week on the low dose of Mirt. so I could make the switch to Wellbutrin or go back up on the Mirt. to regain my stability for a while before trying again (hopefully with a plan to make the switch to Wellbutrin more quickly). After feeling so good after feeling so bad for so long, I decided that stability was most important for now, so I went back up to 15Mg Mirt. every night. Well, after a week of that, my depression was still as bad, so on Sunday, my Pdoc had me go back to the 30mg. It has only been two days, but I am still depressed today and am just worried that whatever effect the Mirt. had before is somehow lost. SO! After that longwinded backstory, these are my questions: 1. Is it possible for the Mirt. to just stop working or not be as effective this time around? And how long should I give it before I know? 2. If it does start to work as well as before, but the hunger persists: Is there any truth to the idea that the hunger isn't as bad at the higher doses? I have also heard some people say that the hunger lessened for them after a few months. Has anyone experienced that? 3. Has anyone taken both Mirt. and Wellbutrin? Did you find one to be better than the other? Thank you all in advance!
×
×
  • Create New...